It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-13-2005, 10:02 AM   #1
Junior Member
(female)
 
Join Date: Nov 2004
Posts: 12
eodwife04 HB User
its official

Ok so my doctor put me on .25mcg of sythroid and my eyebrow hair was falling out, now my hair is falling out. I am freaking out, is this normal when you begin your thyroid medication. Maybe my body adjusting to it?

 
Sponsors Lightbulb
   
Old 02-13-2005, 10:47 AM   #2
Senior Member
(female)
 
Join Date: Jan 2005
Location: Minneapolis, MN USA
Posts: 208
Stacia HB UserStacia HB User
Re: its official

I lost tons of hair starting on the med. Don't worry, it comes back. It was falling out in the shower in handfuls. I does stop though. I PROMISE!!

 
Sponsors Lightbulb
   
Old 02-13-2005, 10:58 AM   #3
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Re: its official

Its just my opinion, but I think synthetics (which provide only minimal circulation) make your hair fall out more than Armour dose. You may want to look into a med change there.

 
Old 02-13-2005, 05:29 PM   #4
Member
(female)
 
Join Date: Feb 2005
Posts: 54
smileyk HB User
Re: its official

I can really relate to the hair falling out thing. Everytime I look in the mirror, I want to cry. I used to have pretty thick, long hair....now there's hardly anything left...not even getting treatment yet...RAI scan this week...then probably (RAI ablation??????who knows???) I can't take the hair loss though...it's one of the most depressing things to me. If you guys are saying there's hope that it will come back...that raises my spirits a bit.....

 
Old 02-14-2005, 08:48 AM   #5
Senior Veteran
(female)
 
Join Date: Nov 2002
Location: Pocatello, ID USA
Posts: 838
Bellajoon HB User
Re: its official

You are taking a very, very low dose, maybe you need it upped.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
he's acting different now that we're "official"..? Hazel1234 Relationship Health 4 07-27-2008 11:44 AM
It's official--Hypoparathyroidism skewch Thyroid Disorders 1 04-27-2005 04:04 PM
Waiting for Official Diagnosis MomInMass Cancer: Lung 54 02-07-2005 08:12 PM
The Official Way to put on a condom crazyface Sexual Health - Men 2 12-06-2004 09:20 AM
it's official Sampy123 Lupus 9 10-03-2004 06:59 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!